Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 23, NWS Kansas City, MO

April 26, 201611 counties in Missouri; Wyandotte County, Kansas

NWS Kansas City, MO issued this severe thunderstorm warning at Apr 26, 2016, 8:44 AM CDT for 11 counties in Missouri; Wyandotte County, Kansas. It was in force for 46 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 8:44 AM CDT (13:44 UTC)
Expired
Apr 26, 2016, 9:30 AM CDT
In force
46 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Wyandotte County, KS, Caldwell County, MO, Carroll County, MO, Clay County, MO, Clinton County, MO, DeKalb County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Livingston County, MO, Platte County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 71 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 8:44 AM CDTTSTM WND GST 60Trimble, MOALSO QUARTER SIZED HAIL WITH WIND
Apr 26, 9:00 AM CDTHAIL 1.253 Se Independence, MO
Apr 26, 9:04 AM CDTTSTM WND DMGIndependence, MOPOWER LINE DOWN AT 39TH AND GUDGEL
Apr 26, 9:07 AM CDTHAIL 1Richmond, MOPEAS SIZE TO QUARTER SIZE HAIL, STILL COMING DOWN.
Apr 26, 9:10 AM CDTHAIL 1Independence, MOVIA TWITTER
Apr 26, 9:13 AM CDTHAIL 1.25Odessa, MOVIA TWITTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 6:23 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 1.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1934 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1934 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
2.7
Supercell composite
22.6

Open this sounding in Storm Lab

The text

As transmitted.

158 
WUUS53 KEAX 261344
SVREAX
KSC209-MOC025-033-047-049-063-095-101-107-117-165-177-261430-
/O.NEW.KEAX.SV.W.0023.160426T1344Z-160426T1430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
844 AM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WYANDOTTE COUNTY IN NORTHEASTERN KANSAS...
  NORTHWESTERN CARROLL COUNTY IN NORTH CENTRAL MISSOURI...
  CLINTON COUNTY IN NORTHWESTERN MISSOURI...
  WESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHWESTERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI...
  NORTHWESTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
  RAY COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHEASTERN PLATTE COUNTY IN WEST CENTRAL MISSOURI...
  CENTRAL JACKSON COUNTY IN WEST CENTRAL MISSOURI...
  CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
  SOUTHEASTERN DEKALB COUNTY IN NORTHWESTERN MISSOURI...
  CLAY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 930 AM CDT

* AT 843 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES NORTH OF LATHROP TO NEAR SUGAR CREEK...
  MOVING EAST AT 60 MPH.

  HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  KANSAS CITY...INDEPENDENCE...LEE'S SUMMIT...BLUE SPRINGS...RAYTOWN...
  LIBERTY...GLADSTONE...GRAIN VALLEY...EXCELSIOR SPRINGS...CAMERON...
  SMITHVILLE...KEARNEY...OAK GROVE...RICHMOND...PARKVILLE...ODESSA...
  LEXINGTON...NORTH KANSAS CITY...SUGAR CREEK AND BUCKNER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 41.
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 417 AND 423.
 INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 55.
 INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 234 AND 235.
 INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 8.
 INTERSTATE 635 BETWEEN MILE MARKERS 3 AND 12.
 INTERSTATE 470 BETWEEN MILE MARKERS 13 AND 16.
 INTERSTATE 435 BETWEEN MILE MARKERS 38 AND 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3969 9366 3886 9392 3909 9472 3982 9446
TIME...MOT...LOC 1343Z 266DEG 54KT 3964 9433 3908 9450 

HAIL...1.50IN
WIND...70MPH
 
$$

PIETRYCHA
2 follow-up statements
807 
WWUS53 KEAX 261353
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
853 AM CDT TUE APR 26 2016

MOC063-117-261402-
/O.CAN.KEAX.SV.W.0023.000000T0000Z-160426T1430Z/
LIVINGSTON MO-DEKALB MO-
853 AM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LIVINGSTON AND
SOUTHEASTERN DEKALB COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHEASTERN KANSAS...AND NORTHWESTERN MISSOURI.

LAT...LON 3961 9369 3886 9392 3909 9472 3964 9435
TIME...MOT...LOC 1352Z 266DEG 54KT 3965 9416 3909 9433 

$$

KSC209-MOC025-033-047-049-095-101-107-165-177-261430-
/O.CON.KEAX.SV.W.0023.000000T0000Z-160426T1430Z/
WYANDOTTE KS-CARROLL MO-CLINTON MO-LAFAYETTE MO-JOHNSON MO-RAY MO-
PLATTE MO-JACKSON MO-CALDWELL MO-CLAY MO-
853 AM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR NORTHEASTERN WYANDOTTE...NORTHWESTERN CARROLL...SOUTHEASTERN
CLINTON...WESTERN LAFAYETTE...NORTHWESTERN JOHNSON...RAY...
SOUTHEASTERN PLATTE...CENTRAL JACKSON...SOUTHERN CALDWELL AND CLAY
COUNTIES...

AT 852 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF KINGSTON TO NEAR INDEPENDENCE...MOVING
EAST AT 60 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...INDEPENDENCE...LEE'S SUMMIT...BLUE SPRINGS...RAYTOWN...
LIBERTY...GLADSTONE...GRAIN VALLEY...EXCELSIOR SPRINGS...KEARNEY...OAK
GROVE...RICHMOND...PARKVILLE...ODESSA...LEXINGTON...NORTH KANSAS CITY...
SUGAR CREEK...BUCKNER...RIVERSIDE AND LAWSON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 0 AND 41.
 INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 417 AND 423.
 INTERSTATE 35 IN MISSOURI BETWEEN MILE MARKERS 0 AND 45.
 INTERSTATE 35 IN KANSAS BETWEEN MILE MARKERS 234 AND 235.
 INTERSTATE 29 BETWEEN MILE MARKERS 0 AND 5.
 INTERSTATE 635 BETWEEN MILE MARKERS 3 AND 12.
 INTERSTATE 470 BETWEEN MILE MARKERS 13 AND 16.
 INTERSTATE 435 BETWEEN MILE MARKERS 41 AND 64.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3961 9369 3886 9392 3909 9472 3964 9435
TIME...MOT...LOC 1352Z 266DEG 54KT 3965 9416 3909 9433 

HAIL...1.50IN
WIND...70MPH
 
$$

PIETRYCHA
856 
WWUS53 KEAX 261409
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
909 AM CDT TUE APR 26 2016

KSC209-MOC049-165-261419-
/O.CAN.KEAX.SV.W.0023.000000T0000Z-160426T1430Z/
WYANDOTTE KS-CLINTON MO-PLATTE MO-
909 AM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WYANDOTTE...
SOUTHEASTERN CLINTON AND SOUTHEASTERN PLATTE COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
NORTHWESTERN MISSOURI.

LAT...LON 3903 9450 3963 9410 3961 9369 3886 9392
TIME...MOT...LOC 1409Z 266DEG 54KT 3967 9384 3911 9401 

$$

MOC025-033-047-095-101-107-177-261430-
/O.CON.KEAX.SV.W.0023.000000T0000Z-160426T1430Z/
CARROLL MO-LAFAYETTE MO-JOHNSON MO-RAY MO-JACKSON MO-CALDWELL MO-
CLAY MO-
909 AM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR NORTHWESTERN CARROLL...WESTERN LAFAYETTE...NORTHWESTERN
JOHNSON...RAY...NORTHERN JACKSON...SOUTHERN CALDWELL AND SOUTHEASTERN
CLAY COUNTIES...

AT 909 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF BRAYMER TO NEAR WELLINGTON...
MOVING EAST AT 60 MPH.

HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...INDEPENDENCE...LEE'S SUMMIT...BLUE SPRINGS...RAYTOWN...
LIBERTY...GRAIN VALLEY...EXCELSIOR SPRINGS...OAK GROVE...RICHMOND...
ODESSA...LEXINGTON...SUGAR CREEK...BUCKNER...LAWSON...COURTNEY...BRAYMER...
ORRICK...WELLINGTON AND LAKE TAPAWINGO.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 9 AND 41.
 INTERSTATE 470 BETWEEN MILE MARKERS 13 AND 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3903 9450 3963 9410 3961 9369 3886 9392
TIME...MOT...LOC 1409Z 266DEG 54KT 3967 9384 3911 9401 

HAIL...1.50IN
WIND...70MPH
 
$$

PIETRYCHA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 5:54 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Apr 26, 5:54 AM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
554 AM CDT TUE APR 26 2016

.Discussion...
Issued at 416 AM CDT TUE APR 26 2016

Early morning elevated convection will continue to fire south of a
stationary frontal boundary draped across northeast Kansas and
northern Missouri. A stout EML will continue to support modest
instability with further destabilization through the morning hours.
Storms early on will be relatively isolated and should remain north
of the I-70 corridor until daybreak. Overnight convection has been
slow to strengthen given the lack of instability, though should
start to see more widespread development in the early to mid morning
hours. A larger cluster of storms developing over north central
Kansas, where more supportive instability is present, will likely
generate a cold pool sufficient enough to steer nearby convection to
the southeast. As these elevated storms strengthen after daybreak,
some storms may produce large hail until the mid morning.

As this activity slides to the southeast through the late morning to
early afternoon, there should be a bit of a break in the activity
until the late afternoon and early evening hours. The anticipated
deep upper low will center across western Kansas while at the
surface, a dryline will reside from central Texas up to south
central Nebraska. Morning convection may limit instability to a
degree, though cloud cover should thin out enough to generate
surface based CAPE values over 2000 Jkg by the mid afternoon. More
robust convection will fire along the dry line well to the west of
the area through the early afternoon. This convection will then
slide into eastern Kansas and western Missouri by the late
afternoon. Will also need to monitor the potential for convection
ahead of the dryline within an area of surface convergence. As the
storms over eastern Kansas approach the area, will likely transition
to a linear mode with bowing segments. Large hail and damaging winds
will be the primary hazards, particularly for western Missouri,
though a few embedded tornadoes cannot be ruled out.

The next round of activity, which could be more pronounced for the
CWA, arrives during Wednesday as the dryline advances toward eastern
Kansas. Modest instability looks to develop across eastern Kansas
along with central and southwest Missouri as previous convection
clears out. Most of the expected convection should develop over
central and eastern Missouri, though will need to monitor points
west, particularly northwest Missouri as the stacked low could
produce a few tornadoes.

The active pattern will subside temporarily heading into Thursday
and Friday, though another upper low will deepen across the
southwest during this time. Could see late week convection by late
Friday as a warm front lifts north. A few rounds of storms with
potential severe storms will then develop through the weekend as the
surface low lifts to the northwest into the Central Plains.

&&

.Aviation...(For the 12Z TAFS through 12Z Wednesday Morning)
Issued at 545 AM CDT TUE APR 26 2016

Developing thunderstorms over NE Kansas will slide to the southeast
and should clip the KC metro through the early morning hours.
Visibility and ceilings will likely decrease to MVFR should the
storms drop far enough south as expected. This will be followed by a
break in the activity through much of the afternoon with conditions
returning to VFR. More widespread thunderstorms will then develop
ahead of a dryline over central Kansas and work their way into the
terminals this evening. Ceilings may periodically drop to IFR within
the stronger storms, though prevailing MVFR looks probable overall.
These will then begin to taper off toward the very end of the
forecast period.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...Welsh
Aviation...Welsh
Hazardous weather outlook, Apr 26, 5:34 AM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
534 AM CDT TUE APR 26 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271045-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
534 AM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. MORNING THUNDERSTORMS
COULD PRODUCE LARGE HAIL. A SECOND ROUND OF POTENTIALLY SEVERE
WEATHER IS POSSIBLE TONIGHT. LARGE HAIL AND DAMAGING WINDS ARE THE
PRIMARY THREATS AS WELL AS LOCALLY HEAVY RAINFALL.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THUNDERSTORMS WILL
CONTINUE ON WEDNESDAY WITH ANOTHER THREAT FOR SEVERE STORMS.
ADDITIONAL THUNDERSTORMS ARE LIKELY FROM FRIDAY NIGHT THROUGH THE
WEEKEND.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, Apr 26, 8:12 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
812 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0809 AM     HAIL             PLATTSBURG              39.56N 94.46W
04/26/2016  M1.00 INCH       CLINTON            MO   LAW ENFORCEMENT

            PEA TO QUARTER SIZE HAIL, VERY HEAVY ON GROUND.

&&

KBRONIS
Local storm report, Apr 26, 8:17 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
817 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     TSTM WND GST     ST JOSEPH               39.76N 94.85W
04/26/2016  M59 MPH          BUCHANAN           MO   ASOS

&&

ABAILEY
Local storm report, Apr 26, 8:22 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
822 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     TSTM WND DMG     RUSHVILLE               39.59N 95.02W
04/26/2016                   BUCHANAN           MO   FIRE DEPT/RESCUE

            A FEW POWERLINES DOWN NEAR RUSHVILLE

&&

ABAILEY
Special weather statement, Apr 26, 8:22 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
822 AM CDT TUE APR 26 2016

KSZ057-105-MOZ037-043-261345-
MIAMI KS-JOHNSON KS-JACKSON MO-CASS MO-
822 AM CDT TUE APR 26 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JOHNSON...
NORTHEASTERN MIAMI...NORTHWESTERN CASS AND SOUTHWESTERN JACKSON
COUNTIES UNTIL 845 AM CDT...

AT 821 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CLEVELAND...OR NEAR PECULIAR...MOVING NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...OVERLAND PARK...LEE'S SUMMIT...LEAWOOD...RAYTOWN...
GRANDVIEW...BELTON...RAYMORE...GREENWOOD...PECULIAR...LAKE LOTAWANA...LAKE
WINNEBAGO...CLEVELAND...UNITY VILLAGE AND STILLWELL.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 470 BETWEEN MILE MARKERS 0 AND 11.
 INTERSTATE 435 BETWEEN MILE MARKERS 66 AND 74.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 PM CDT FOR
EAST CENTRAL KANSAS...AND WEST CENTRAL MISSOURI.

LAT...LON 3866 9455 3874 9475 3902 9453 3893 9422
TIME...MOT...LOC 1321Z 210DEG 49KT 3874 9455

PIETRYCHA
Local storm report, Apr 26, 8:23 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
823 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     HAIL             BLUE SPRINGS            39.02N 94.28W
04/26/2016  M1.00 INCH       JACKSON            MO   NWS EMPLOYEE

            PENNY TO QUARTER SIZE.

&&

KBRONIS
Local storm report, Apr 26, 8:44 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
844 AM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     HAIL             LIBERTY                 39.25N 94.42W
04/26/2016  M1.50 INCH       CLAY               MO   TRAINED SPOTTER

            QUARTER TO PING PONG SIZE HAIL, REALLY FLAT THOUGH. 150
            HWY AND 291 INTERSECTION.

&&

KBRONIS

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 4:04 AM CDTSpecial Weather StatementEAXRay26 min
Apr 26, 4:35 AM CDTSpecial Weather StatementEAXClay, Platte, Ray25 min
Apr 26, 5:05 AM CDTSpecial Weather StatementEAXBuchanan25 min
Apr 26, 6:45 AM CDTSevere Thunderstorm WarningEAXHolt30 min
Apr 26, 6:47 AM CDTSpecial Weather StatementEAXBuchanan28 min
Apr 26, 6:49 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb26 min
Apr 26, 7:11 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Holt, Platte49 min
Apr 26, 7:12 AM CDTSevere Thunderstorm WarningEAXClay, Platte33 min
Apr 26, 7:21 AM CDTSpecial Weather StatementEAXCarroll24 min
Apr 26, 7:25 AM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte35 min
Apr 26, 7:51 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 4 more54 min
Apr 26, 8:11 AM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray34 min
Apr 26, 8:22 AM CDTSpecial Weather StatementEAXJackson23 min
Apr 26, 9:00 AM CDTFlash Flood WarningEAXClay, Clinton, Platte4 hr
Apr 26, 9:24 AM CDTSevere Thunderstorm WarningEAXCarroll, Cass, Jackson, Johnson, Lafayette, Pettis and 2 more51 min
Apr 26, 9:35 AM CDTSpecial Weather StatementEAXChariton, Grundy, Linn, Livingston, Sullivan40 min
Apr 26, 10:06 AM CDTSevere Thunderstorm WarningEAXCarroll, Chariton, Cooper, Howard, Johnson, Pettis and 1 more39 min
Apr 26, 10:24 AM CDTRiver Flood WarningEAXPlatte9 days
Apr 26, 10:24 AM CDTRiver Flood WarningEAXBuchanan7 days
Apr 26, 10:24 AM CDTRiver Flood WarningEAXPlatte8 days
Apr 26, 10:40 AM CDTSevere Thunderstorm WarningEAXChariton, Cooper, Howard, Linn, Macon, Pettis and 2 more50 min
Apr 26, 10:47 AM CDTAreal Flood AdvisoryEAXPettis3 hr
Apr 26, 11:09 AM CDTAreal Flood WarningEAXClay, Platte6 hr
Apr 26, 11:20 AM CDTFlash Flood WarningEAXCooper3 hr
Apr 26, 12:02 PM CDTRiver Flood WarningEAXClay, Platte26 hr
Apr 26, 12:06 PM CDTRiver Flood WarningEAXClay, Ray29 hr
Apr 26, 3:50 PM CDTFlash Flood WatchEAXAndrew, Atchison, Bates, Buchanan, Caldwell, Cass and 14 more14 hr
Apr 26, 6:09 PM CDTSpecial Weather StatementEAXHolt51 min
Apr 26, 6:51 AM CDTSevere Thunderstorm WarningEAXAtchison, Doniphan24 min
Apr 26, 7:31 AM CDTSevere Thunderstorm WarningEAXAtchison29 min
Apr 26, 3:38 PM CDTSpecial Weather StatementEAXMiami52 min
Apr 26, 5:09 PM CDTSpecial Weather StatementEAXAtchison36 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.